# SDR UIEA2017022000210

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shim
- Part number: 140T261014
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT HOOK APPEARS TO HAVE CORROSION UNDER MOUNT SURFACE.  INSPECTION REVEALED CORROSION IS ON LIMITED SHIMS.   REPLACED AND REMOVED THE HOOK IAW SRM 51-20-11-0G-0, AND AMM 20-11-00-910-802.
